# SDR M3XA20201013004

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N911LG
- Make and model: Bell 407
- Aircraft serial: 54128
- Aircraft time: 2,941 hours, 12,997 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Chip Detector
- Condition: False Activation
- Location: Transmission
- Part time: 10,022 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PL WITH A PATIENT ON BOARD AND REPORTED XMSN CHIP LIGHT ILLUMINATED DURING FLIGHT.  PATIENT WAS TRANSPORTED BY GROUND.  MECHANIC INSPECTED AL 3 CHIP DETECTORS OF THE ILO SYSTEM AND FOUND NO DEBRIS ON THE CHIP DETECTORS.  PERFORMED 20 MINUTE GROUND RUN UNDER POWER WITH NO FURTHER INDICATIONS.
